Limit Hamilton-Jacobi-Isaacs equations for singularly perturbed zero-sum differential games

Vladimir Gaitsgory*

*Corresponding author for this work

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

A singularly perturbed zero-sum differential game with full information is considered. Upper and lower value functions of this game are shown to have limits as the singular perturbations parameter tends to zero. These limits are established to coincide with viscosity solutions of some Hamilton-Jacobi type equations. A special case and two examples are considered to illustrate the general results.

Original languageEnglish
Pages (from-to)862-899
Number of pages38
JournalJournal of Mathematical Analysis and Applications
Volume202
Issue number3
DOIs
Publication statusPublished - 15 Sep 1996
Externally publishedYes

Fingerprint Dive into the research topics of 'Limit Hamilton-Jacobi-Isaacs equations for singularly perturbed zero-sum differential games'. Together they form a unique fingerprint.

Cite this